Discussions By Condition: I cannot get a diagnosis.

Head Fog won't go away

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 27, 2007
  • 04:38 PM

I was having stomach issues since the beginning of february and I took several medications one which included Atropine. I only took two pills the first time it was given to me 5 weeks ago and then it was given to me two weeks ago and i had similiar reactions so I stopped it this time after two and a half pills. The doctors say my eyes are ok but I feel out of my body and have a kind of Head fog. My congestion cleared up three days ago, I am wondering can this drug still be affecting me. How long could this drug last in my system? It has been 2 weeks and a day. I really thought it would be out of my system could it be more serious or how long can a side effect last? Stomach doesnt really bother me because the head thing has taken over. I am more sensitive to light these days too. Please help if you have similar feelings or know how long a drug could last in your system.

Reply Flag this Discussion

1 Replies:

  • I don't know how Atropine affects the body, but when I came off a low dose of an anti-depressant, I had a similar foggy feeling with a sensitivity to light. It slowly dissipated, the worst of it the first week or 2 after, and was back to normal within 4-5 weeks. If it gets worse, or other symptoms arise, I would see a doctor.
    deadlysauce 67 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?